About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 232618, 2 pages
http://dx.doi.org/10.1155/2013/232618
Letter to the Editor

Comment on “A Note on Kang-Rafiq-Kwun Iteration Method for Solving Nonlinear Equations”

1Department of Mathematics and RINS, Gyeongsang National University, Jinju 660-701, Republic of Korea
2Department of Mathematics, Lahore Leads University, Lahore 54810, Pakistan
3Department of Mathematics, Dong-A University, Busan 614-714, Republic of Korea

Received 11 July 2013; Accepted 25 August 2013

Academic Editor: Allan Peterson

Copyright © 2013 Shin Min Kang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We point out in this paper that the claims made by Li in “A Note on Kang-Rafiq-Kwun Iteration Method for Solving Nonlinear Equations” are not true.